# SDR 04FDEA03014

- Difficulty date: November 3, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 6518625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN GOUGED AT LWR EDGE, 17 INCH FROM AFT EDGE.  REPAIRED SKIN IAW SRM 52-00-3.
